# SDR QXEA200701237

- Difficulty date: August 6, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,911 hours, 16,122 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EUG FLIGHT NR 2298: MASTER CAUTION AND PUSHER SYSTEM CAUTION ILLUMINATED DURING TAKEOFF ROLL AT APPROX 70 KNOTS.  TAKEOFF WAS ABORTED.  PUSHER SYSTEM FAIL CAUTION WENT OUT AND REMAINS OUT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS WITH NO RELATED FAULTS FOUND.  COMPLIED WITH OPS CHECK OF THE ELEVATOR CONTROL STICK PUSHER SYSTEM IAW Q400 AMM TASK 27-33-00-710-802.  OPS TEST IS GOOD WITH NO DISCREPANCIES NOTED AND NO REOCCURRENCE OF CAUTION LIGHT.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
